I'm 17 and my boyfriend and i have been together for two years and three months. We normally use condoms but recently we haven't been using them so much. My period is normally 5/6 days long and I start in the morning, and its always on time. I'm on birth control so I always get it on the Thursday of my period pills and its normally over by monday or tuesday, depends on the month. In May my period was from the 9th to the 14th. And on the May 12th I started taking cryselle (switched from tri sprintec due to weight gain) and a week and one day later my boyfriend and I had unprotected sex and have pretty much been having unprotected sex since although he always pulls out.
*For about a week or two I've been having pregnancy symptoms, swollen and tender breasts, horrible cramping, smells bother me really bad, i get headaches every day, and I'm always really nauseous. I did get my period for June but rather than having it for 6 days I had it for 4 days, and I didnt start till Thursday night around 6 pm, and it was really light bleading, through my whole period which ended sunday morning very early instead of monday evening or tuesday morning. (lasted from June 6th to June 9th.) So I guess my question is if this is side effects from my new birth control. And i took an at home pregnancy test today, which came back negative, but it was a dollar general brand 1$ test. :| Help please!?!
Note: I know I'm 17 so I shouldn't be in this forum but the posts in the teen pregnancy forum dont get very many answers.